# SDR YENA20111231404

- Difficulty date: December 31, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 18,141 hours, 6,389 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 866,  AIRCRAFT DIVERTED TO MCO DUE TO THE VENT SKIN AIR VALVE FAULT ON TAKEOFF.  VENT OUTLET VALVE WAS STUCK OPEN.  TROUBLESHOOTING WAS ACCOMPLISHED IAW TSM 21-26-00-810-804, NO FAULT FOUND, SYS OPS CHECKED OK.
